Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 6, NWS Quad Cities, IA

June 4, 2010McDonough County, Warren County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jun 4, 2010, 5:14 PM CDT for McDonough County, Warren County, Illinois. It was in force for 16 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2010, 5:14 PM CDT (22:14 UTC)
Expired
Jun 4, 2010, 5:30 PM CDT
In force
16 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:23 PM CDTHAIL 1.75Prairie City, IL
Jun 4, 5:25 PM CDTTSTM WND DMG3 S Prairie City, ILINTERSECTION OF 2100N AND 2300E OR 2.5 MILES SOUTH OF PRAIRIE CITY. 1 POWER POLE BROKEN OFF AND 5-6 LEANING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WFUS53 KDVN 042214
TORDVN
ILC109-187-042230-
/O.NEW.KDVN.TO.W.0006.100604T2214Z-100604T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 530 PM CDT.

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR WALNUT GROVE...OR 13 MILES NORTHEAST OF WESTERN
  ILLINOIS UNIVERSITY...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  PRAIRIE CITY AIRPORT AROUND 520 PM CDT...
  PRAIRIE CITY AROUND 525 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

&&

12

LAT...LON 4060 9065 4073 9063 4072 9044 4060 9044
      4054 9045
TIME...MOT...LOC 2214Z 279DEG 21KT 4063 9053

$$

HLADIK
2 follow-up statements
919 
WWUS53 KDVN 042220
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 PM CDT FRI JUN 4 2010

ILC109-187-042230-
/O.CON.KDVN.TO.W.0006.000000T0000Z-100604T2230Z/
MCDONOUGH IL-WARREN IL-
520 PM CDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
PRAIRIE CITY AIRPORT...OR 14 MILES NORTHEAST OF WESTERN ILLINOIS 
UNIVERSITY...MOVING EAST AT 30 MPH. TRAINED SPOTTERS ALSO REPORTED A 
LOWERING WALL CLOUD WITH ROTATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

&&

LAT...LON 4060 9065 4073 9063 4072 9044 4060 9044
      4054 9045
TIME...MOT...LOC 2220Z 279DEG 21KT 4062 9047

$$

12
807 
WWUS53 KDVN 042232
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT FRI JUN 4 2010

ILC109-187-042242-
/O.EXP.KDVN.TO.W.0006.000000T0000Z-100604T2230Z/
MCDONOUGH IL-WARREN IL-
532 PM CDT FRI JUN 4 2010

...THE TORNADO WARNING FOR SOUTHEASTERN WARREN AND NORTHEASTERN
MCDONOUGH COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS 
BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

LAT...LON 4060 9065 4073 9063 4072 9044 4060 9044
      4054 9045
TIME...MOT...LOC 2220Z 279DEG 21KT 4062 9047

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:04 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 4, 3:04 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
304 PM CDT FRI JUN 4 2010

.SYNOPSIS...
12Z UA ANALYSIS HAS A WEAK SHORTWAVE ACROSS EASTERN IOWA HELPING TO
DRIVE A DECAYING MCS. ANOTHER SHORTWAVE WAS OVER NEBRASKA/KANSAS AT
H7. SATELLITE SHOWED THE SECOND SHORTWAVE HAD SOME CONGESTUS CLOUDS
ASSOCIATED WITH IT. THE SUBSIDENCE CLEAR AREA BEHIND THE MCS HAS
FILLED WITH DIURNAL CLOUDS DUE TO FORCING ALONG THE APPROACHING
FRONT. RADAR CONTINUES TO SHOW SHRA/TSRA FESTERING AND REDEVELOPING
IN THE 1.5 PWS FROM SOUTHERN LAKE MICHIGAN BACK TO THE IA/MO BORDER.
18Z SFC ANALYSIS HAD THE WEAK FRONT FROM NEAR KLSE BACK TO KFNB. DEW
POINTS WERE IN THE 60S WITH 70S POOLING ALONG THE FRONT AND
ADVECTING IN FROM THE SOUTHERN PLAINS.

&&

.SHORT TERM...TONIGHT AND SATURDAY...
THE COMBINATION OF REAL DATA THROUGH EARLY AFTERNOON AND MODEL DATA
IS VERY SOBERING. THE ATMOSPHERE IS PRIMED FOR CONVECTION BUT AN
APPARENT LACK OF A TRIGGER IS PREVENTING TSRA DEVELOPMENT ACROSS
IOWA. LIFT TOOL SUGGESTS TSRA INITIATION IN THE NEXT FEW HRS ACROSS
SOUTHERN IOWA THAT WOULD TRANSLATE INTO THE SOUTHERN HALF OF THE
CWFA. PWS WERE ALREADY IN EXCESS OF 1 INCH AND HAVE INCREASED TO 1.5
INCHES AS MOISTURE POOLS AHEAD OF THE FRONT. ADDITIONALLY...ALL
MODELS PUSH PWS IN EXCESS OF 2 INCHES LATE TONIGHT/SATURDAY. THE
QUESTION IS NOT IF BUT WHERE THE HEAVY RAIN FALLS.

IN THE IMMEDIATE SHORT TERM...ONCE CONVECTION FIRES THERE WILL BE A
SEVERE THREAT WITH POSSIBLY DISCRETE HP SUPERCELLS. PRECIPITATION
LOADING WOULD GIVE THE POTENTIAL FOR DAMAGING WINDS. THIS SEVERE
THREAT WILL BE POSSIBLE ONLY FOR 3 TO 4 HRS BEFORE IT TRANSLATES
OVER TO A HEAVY RAIN THREAT.

VARIOUS TOOLS/TECHNIQUES POINT TO A SIGNIFICANT MCS DEVELOPING LATE
THIS AFTERNOON/EVENING. IF IT DEVELOPS ALONG THE IA/MO BORDER AS
SUGGESTED...THEN THE CWFA WILL EXPERIENCE VERY HEAVY RAINFALL. AS A
RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL BUT THE HIGHWAY
20 CORRIDOR. CORFIDI VECTORS SUGGEST AN ESE MOVEMENT TO THE STORMS
WITH BACKWARD PROPAGATION THE SAME DIRECTION. THUS TRAINING OF
STORMS IS LIKELY. STORMS WILL ALSO BE VERY EFFICIENT PRECIPITATION
PRODUCERS SO 2 INCH/HR RATES ARE POSSIBLE.

THE HEAVY RAIN WILL CONTINUE INTO SATURDAY MORNING WITH A MATURE MCS
OVER THE CWFA. SLOW MOVEMENT AND BOUNDARIES SHOULD ALLOW RAIN TO
CONTINUE THROUGH THE AFTERNOON HOURS BUT POSSIBLY NOT AS WIDESPREAD.

RIGHT NOW...A WIDESPREAD 1 TO 2 INCH RAINFALL IS LIKELY ACROSS THE
AREA. AN AXIS OF 3-6 INCHES IS EXPECTED SOMEWHERE BETWEEN I-80 AND
HWY 34. THERE IS A VERY REAL POSSIBILITY OF LOCALIZED RAINFALL
AMOUNTS IN EXCESS OF 6 INCHES BY SATURDAY EVENING.
...08...

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
EXTREMELY ACTIVE CONVECTIVE WEATHER WILL DOMINATE THE EXTENDED ONCE
AGAIN...WITH OUR ON GOING POTENTIAL MAJOR EVENT ENDING EARLY
SATURDAY EVENING...WITH THE THUNDERSTORM ACTIVITY MOVING EAST...AND
HIGH PRESSURE MOVING IN FROM THE WEST. AFTER MIDNIGHT...DRY
CONDITIONS SHOULD PREVAIL...BUT WILL KEEP SOME LOW POPS IN CASE IT
SLOWS A BIT MORE THAN FORECAST.

SUNDAY INTO MONDAY...HIGH PRESSURE AND PLEASANT CONDITIONS WILL BE
FORECAST...WITH HIGHS IN THE UPPER 70S TO LOWER 80S...AND LOWS IN
THE MID 50S TO LOWER 60S. THAT SAID...ON SUNDAY AFTERNOON IN THE
NORTH...A SLIGHT CHANCE FOR PM SHOWERS AND STORMS WILL EXIST AS COLD
AIR ALOFT WRAPS AROUND THE GREAT LAKES AND COMBINES WITH A SHORT
WAVE TROF. IF THIS FEATURE SHIFTS ANY FARTHER SOUTH...POPS MAY BE
NEED FOR MORE OF THE REGION. BY MONDAY EVENING AND OVERNIGHT...THE
NEXT SERIES OF MCS ACTIVITY SHOULD BEGIN AFFECTING THE WEST. THIS
THEN SETS UP ANOTHER MAJOR EVENT.

LATE MONDAY NIGHT...TUESDAY AND TUESDAY NIGHT...A REPEAT OF TONIGHT
INTO TOMORROW/S EVENT SEEMS ON TRACK...WITH ANOTHER WAVE MOVING
THROUGH THE UPPER FLOW...ALONG THE EDGE OF AN INTENSE HEAT DOME OVER
THE CENTRAL PLAINS. THIS WILL LIKELY FUEL ANOTHER POWERFUL SERIES OF
MCS ACTIVITY...WITH BOTH SEVERE POSSIBILITIES...AND A RETURN OF
FLASH FLOOD THREATS LIKELY. RIVERS ON THE RISE ALREADY...WITH LIKELY
BE PUSHED HIGHER BY THIS SERIES OF EVENTS.

WEDNESDAY INTO THURSDAY...ANOTHER SHORT WAVE SURFACE HIGH IS
FORECAST TO AFFECT THE REGION...WITH PLEASANT CONDITIONS. THURSDAY
NIGHT INTO FRIDAY...I HAVE KEPT IT DRY...BUT THIS MAY BE THE NEXT
PERIOD OF ACTIVE WEATHER AS THE FLOW SHOWS SIGNS OF ENERGY
FLATTENING THE WESTERN RIDGE...PER THE ECMWF SOLUTION.  OF
INTERESTING NOTE...THE EC REMAINS CONSISTENT IN DRAWING A
SUBTROPICAL LOW OVER THE MIDWEST. THIS HAS BEEN INDICATED BY THAT
MODEL FOR 3 DAYS NOW...AND REPRESENTS A WORSE CASE SCENARIO FOR OUR
SOAKED CWA.
...ERVIN...

&&

.AVIATION...
ATMOSPHERE IS PRIMED FOR TSRA DEVELOPMENT. 18Z TAFS ARE VFR WITH
EITHER VCTS OR CB WORDING THROUGH EARLY EVENING. AN MCS/MCC WILL
DEVELOP TONIGHT AND MOVE ACROSS THE AREA THROUGH 00Z/06. HEAVY RA WL
BE SEEN WITH NUMEROUS TSRA. CURRENT TAFS DROP VSBYS TO 3-5SM AFT
06Z/05 WITH 2KFT CIGS. THERE IS A VERY REAL POSSIBILITY THAT
KBRL/KCID/KMLI WILL SEE VSBYS AOB 1SM AND CIGS ARND 1KFT OR LOWER IN
STRONGER TSRA. RAINFALL RATES OF 2 INCHES/HR ARE POSSIBLE AT TIMES
06Z-18Z AS STORMS TRAIN OVER THE SAME AREAS.         ...08...

&&

.HYDROLOGY...
AN ACTIVE WEATHER PATTERN WILL BE SEEN ACROSS THE REGION. A HEAVY
RAIN EVENT WILL IMPACT THE AREA TONIGHT INTO SATURDAY WITH ANOTHER
HEAVY RAIN EVENT POSSIBLE MONDAY NIGHT INTO TUESDAY NIGHT. IF
CURRENT INFORMATION IS CORRECT...AT LEAST ONE AND POSSIBLY TWO
MODERATE TO HEAVY RAIN EVENTS ARE POSSIBLE LATE NEXT WEEK.

THE EXACT IMPACT TO AREA WATERWAYS IS NOT FULLY KNOWN BUT MODERATE
TO SIGNIFICANT RISES WILL OCCUR. FLOODING ON SMALLER TRIBUTARY
RIVERS IS LIKELY. EMERGENCY MANAGERS AND ANYONE LIVING NEAR OR WITH
INTERESTS ALONG AREA RIVERS AND STREAMS SHOULD PAY ATTENTION TO BOTH
WEATHER AND RIVER FORECASTS OVER THE NEXT 7 DAYS.
..08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     EVENING FOR BENTON-CEDAR-CLINTON-DES MOINES-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     EVENING FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-
     MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     EVENING FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Jun 4, 2:25 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 PM CDT FRI JUN 4 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-051000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
225 PM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH HEAVY RAIN...AND POTENTIALLY FLASH
FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY
SOUTHEAST OF A IOWA CITY...TO DUBUQUE IOWA LINE. WHILE THESE
THUNDERSTORMS SHOULD NOT BE AS WIDESPREAD AS THOSE EXPECTED LATER
TONIGHT...THEY MAY PRODUCE ISOLATED VERY HEAVY RAINFALL AMOUNTS. IN
ADDITION...THE HOT AND HUMID AIR AND WIND SHEAR WILL ALLOW FOR SOME
SUPERCELL THUNDERSTORMS THROUGH MID EVENING...WHICH COULD PRODUCE
LARGE HAIL AND DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. AS
THUNDERSTORMS BECOME MORE WIDESPREAD OVERNIGHT THE HEAVY RAINFALL
THREAT WILL ALSO INCREASE. SEVERAL INCHES OF RAIN IS LIKELY WHERE
THUNDERSTORMS TRAIN ALONG A NEARLY STALLED BOUNDARY. AT THIS TIME
THE GREATEST RISK FOR SEVERE WEATHER AND FLASH FLOODING IS ALONG AND
SOUTH OF HIGHWAY 30.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY EVENING FOR
LOCATIONS SOUTH OF VINTON IOWA...TO LANARK ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF
HIGHWAY 30 SATURDAY AND SATURDAY EVENING. DAMAGING THUNDERSTORM
WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. LOCALLY
HEAVY RAINS WITH FLASH FLOODING IS ALSO POSSIBLE.

A STALLED FRONT EXTENDING FROM SOUTHERN IOWA INTO ILLINOIS WILL BE
THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THUNDERSTORMS ARE EXPECTED
TO BE ONGOING NEAR THE FRONT SATURDAY MORNING. THESE STORMS SHOULD
WEAKEN BY LATE MORNING AND RE-DEVELOP DURING THE AFTERNOON AND
CONTINUE INTO THE EVENING. THE THUNDERSTORMS ARE EXPECTED TO
DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT SATURDAY AS THE
SURFACE FRONT MOVES SOUTHEAST.

THERE IS A CHANCE OF MORE THUNDERSTORMS FROM MONDAY THROUGH
WEDNESDAY NIGHT. IT IS TOO SOON TO DETERMINE THE THREAT OF SEVERE
WEATHER WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MAINLY TONIGHT.

HAASE/DLF

In the hours before

Special weather statement, Jun 4, 4:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 PM CDT FRI JUN 4 2010

IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-042345-
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-CLARK MO-SCOTLAND MO-
455 PM CDT FRI JUN 4 2010

...STRONG THUNDERSTORMS TRACKING ALONG THE HIGHWAY 34 CORRIDOR...

THUNDERSTORMS ARE DEVELOPING ALONG A FRONTAL BOUNDARY LOCATED ACROSS
SOUTHEAST IOWA AND WESTERN ILLINOIS. THESE STORMS WILL HAVE THE
POTENTIAL FOR SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL.

SOME OF THE LOCATIONS AFFECTED WILL INCLUDE FAIRFIELD...MOUNT
PLEASANT...BURLINGTON..FORT MADISON...MEMPHIS...MONMOUTH AND MACOMB.

THESE STORMS WILL CONTINUE FOR THE NEXT FEW HOURS...BEFORE
TRANSITIONING TO A HEAVY RAIN THREAT OVERNIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

&&

LAT...LON 4020 9145 4020 9150 4025 9150 4026 9195
      4030 9196 4030 9235 4060 9236 4061 9220
      4116 9218 4116 9138 4107 9137 4107 9044
      4027 9046 4028 9091 4020 9092

LEGRO
Local storm report, Jun 4, 5:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             CANTRIL                 40.64N 92.07W
06/04/2010  E0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

            DIME SIZE HAIL AND HEAVY RAIN.

&&

LEGRO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:25 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more32 hr
Jun 4, 4:55 PM CDTSpecial Weather StatementDVNHancock, Henderson, McDonough, Warren110 min
Jun 4, 5:07 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren23 min
Jun 4, 6:19 PM CDTSevere Thunderstorm WarningDVNMcDonough26 min

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.